# SDR ASOA2015072513455

- Difficulty date: July 25, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 33,642 hours, 25,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL SEAT TRACK SEGMENT BS 677-708 HAS CORROSION.  FOUND CORROISON TO BE OUT OF LIMITS IAW SRM 53-21-101-001-A01 AND 51-21-06-001-001-A01.  R & R SEAT TRACK IAW AMM 53-00-49-000-801A-01 AND 53-00-49-400-801-A01.
